# SDR AALA202303016429

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,158 hours, 14,375 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDSHIELD PANE CRACKS AT EDGES IN AREA OF (4) SOLDER JOINTS WITH EVIDENCE OF MOISTURE INGRESSION (CLOUDY WHITE HAZE) AROUND EACH AREA. REMOVED AND REPLACED R1 WINDOW.
